A remark on convergence of orthogonal series

Joó, István and Tandori, Károly: A remark on convergence of orthogonal series. Acta scientiarum mathematicarum, (38) 3-4. pp. 305-309. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_003_004_305-309.pdf

Download (894kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
Page Range: pp. 305-309
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 309. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14592

Actions (login required)

View Item View Item